# SDR DL764060412

- Difficulty date: May 20, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 17,629 hours, 6,100 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987004
- Part serial: DL2768
- Condition: Failed
- Location: Rt Hf Comm
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

UNABLE TO GET RIGHT HFTO CHANNELIZE OR COMMUNICATE ON ANY FREQ.  REPLACED NR 2 HF RADIO COUPLER TRANSMIT AND RECEIVE NORMAL ON  8843.
